Nagoya Mathematical Journal

Positive definite hyperfunctions

Jaeyoung Chung, Soon-Yeong Chung, and Dohan Kim

Full-text: Open access

Article information

Nagoya Math. J., Volume 140 (1995), 139-149.

First available in Project Euclid: 14 June 2005

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46F15: Hyperfunctions, analytic functionals [See also 32A25, 32A45, 32C35, 58J15]


Chung, Jaeyoung; Chung, Soon-Yeong; Kim, Dohan. Positive definite hyperfunctions. Nagoya Math. J. 140 (1995), 139--149.

Export citation


  • [A] N.Aronszajn, Traces of analytic solutions of theheat equations, Asterisque 2et 3(1973), 5-68.
  • [B] S. Bochner, Lectures on Fourier integral, Princeton University Press, Princeton, 1959.
  • [CCK1] J. Chung, S. Y. Chung andD.Kim, Une caractrisation de espace de Schwartz, C. R. Acad. Sci.Paris Ser.I Math., 316 (1993), 23-25.
  • [CCK2] J. Chung, A characterization for Fourier hyperfunctions, Publ. RIMS, Kyoto Univ., 30 (1994), 203-208.
  • [CK] S. -Y. Chung and D.Kim, Distributions with exponential growth and Bochner- Schwartz theorem for Fourier hyperfunctions GARC Preprint series 92-44, 1992, (toappear in Publ. RIMS, Kyoto Univ.).
  • [GS] I. M.Gelfand andG.E. Shilov, Generalized functions IV, Academic Press,New York,1968.
  • [H] L. Hrmander, The analysis of linear partial differential operators, vol. 1, Springer-Verlag, Berlin- NewYork,1983.
  • [Ka] A. Kaneko, Introduction to hyperfunctions, KTK Sci. PubL, Tokyo, 1988.
  • [KM] T. Kawai and T. Matsuzawa, On the boundary value of a solution of the heat equation, PubL RIMS, Kyoto Univ., 25 (1989), 491-498.
  • [KCK] K. H. Kim, S. -Y. Chung and D. Kim, Fourier hyperfunctions as the boundary values of smooth of heat equations, PubL RIMS, Kyoto Univ., 29 (1993), 289-300.
  • [M] T. Matsuzawa, A calculus approach to hyperfunctions II, Trans. Amer. Math. Soc, 313 (1990), 619-654.
  • [S] L. Schwartz, Theorie des distributions, Hermann, Paris, 1966.
  • [W] D. V. Widder, The heat equation, Academic Press, New York, 1975. Department of Mathematics Kunsan National University Kunsan, Korea S. -Y. Chung Department of Mathematics Sogang University Seoul 121-742, Korea email Department of Mathematics Seoul National University Seoul 151-742, Korea email